# SDR SWAA2024031453014

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - CORROSION ON MOPSILL BS 294.5+10.5 RBL 56; BS 294.5+15 RBL 57; BS 312+3.5 RBL 57.5; BS 328+7 RBL 57.75; BS 312+10 RBL 58; BS 328+11.75 RBL 57.75; WL 208 (MARKED)<[01] UPDATED STEP 1.;[02] CORRECTED MEASUREMENT;[03] REMOVED AND REPLACED FSD MOPSILL PER SRM 51-40-02-0G-0 AND DWG#141A8310;[04] VERIFIED CORRECTION 3. JOB COMPLETE.
